# SDR DALA1214045806

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 6,573 hours, 2,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND OVERHEAD EMERGENCY LIGHT IN ROW 27-29-32 ABC INOP.  MAINTENANCE RESEATED CONNECTOR ON POWER SUPPLY M11383.  PERFORMED BATTERY TEST PER AMM 33-51.  LIGHT NOW CHECK OK.
